MathSciNet Relay Station
MathSciNet bibliographic data
MR1953895 34B15 (65L99 76D10)
He, Ji-Huan A simple perturbation approach to Blasius equation. Appl. Math. Comput. 140 (2003), no. 2-3, 217–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement